# SDR EISA98094

- Difficulty date: April 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Cracked
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP WORKCARD, FOUND RIGHT-HAND FLOOR PANEL AT STA 160 TO STA 200 WITH 2 CRACKED STIFFENERS.  FABRICATED AND INSTALLED NEW STIFFENERS PER SRM 53-21-0 AND SRM 51-30-2.  (X)
